Smooth functions and local extreme values

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)
Translated title of the contributionSmooth functions and local extreme values
Original languageEnglish
Pages (from-to)5155 - 5171
Number of pages17
JournalComputational Statistics and Data Analysis
Volume51 (10)
DOIs
Publication statusPublished - Jun 2007

Bibliographical note

Publisher: Elsevier
Other: http://www.maths.bris.ac.uk/~maxak/smqreg.pdf

Cite this